EconPapers    
Economics at your fingertips  
 

Adaptive Double‐Diffusion Model and Comparison to a Highly Heterogeneous Micro‐Model

Viviane Klein and Malgorzata Peszynska

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Double‐diffusion model is used to simulate slightly compressible fluid flow in periodic porous media as a macro‐model in place of the original highly heterogeneous micro‐model. In this paper, we formulate an adaptive two‐grid numerical finite element discretization of the double‐diffusion system and perform a comparison between the micro‐ and macro‐model. Our numerical results show that the micro‐model solutions appear to converge to the macro‐model linearly with the parameter ε of periodic geometry. For the two‐grid discretization, the a priori and a posteriori error estimates are proved, and we show how to adapt the grid for each component independently.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/938727

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:938727

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:938727